# SDR CA140527009

- Difficulty date: May 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,932 hours
- Engine: Pwc PW150A
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: 59000K998SNB22
- Condition: Shorted
- Location: Engine Fuel
- Part time: 6,955 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT THE LT FUEL INLET TEMPERATURE WAS INTERMITTENT. EXTENSIVE TROUBLESHOOTING FOUND CONNECTOR PLUG 7700-P67 ON THE LT ENGINE SHORTED INTERNALLY AND ALSO THE WIRE PULLED OUT OF THE B-PIN WHILE IT WAS BEING EXTRACTED.  IT APPEARED THAT THE WIRE WAS NOT PROPERLY CRIMPED AT MANUFACTURE. THE CONNECTOR  PLUG CONNECTOR, 7700-P67, WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE. CONNECTOR, PN 59000K-9-98SN-B22.  AIRCRAFT TSN 6955, CSN 5385.
